Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Asymmetrical finite difference network for tensor conductivities

Author: L. Tasny-Tschiassny
Journal: Quart. Appl. Math. 12 (1955), 417-420
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/72726
MathSciNet review: 72726
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Macneal, An asymmetrical finite difference network, Quart. Math. Appl. 11 (1953), 295–310. MR 0057631
  • [2] L. Tasny-Tschiassny, The triangulation of a two-dimensional continuum for the purpose of the approximate solution of second-order partial differential equations, J. Appl. Phys. 20 (1949), 419–424. MR 0030316
  • [3] See R. H. MacNeal, The solution of partial differential equations by means of electrical networks, Ph.D. thesis, California Institute of Technology (1949).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X

Additional Information

DOI: https://doi.org/10.1090/qam/72726
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society